# SDR FDEA201012264752

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 53,934 hours, 31,103 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRANCE DOOR (L1) SLIDE LIGHT - INOP.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A  CATEGORY: B EXPIRATION: 27DEC10  "MEL 52-11-01-A: L1 DOOR SLIDE - INOP  (INOP OR MISSING)."  THE GIRT BAR IS NOT FULLY ENGAGING THE DOOR THRESHOLD BRACKET. IT APPEARS THAT THE DOOR IS RIGGED A LITTLE BIT HIGH, EVEN THOUGH IT IS CLOSING  PROPERLY.  DOOR OPERATES CORRECTLY IAW THE AMM 52-11-00-5.  WHEN DOOR IS ARMED IT IS BINDING AT THE GIRT FLOOR FITTINGS.  SLIDE COVER REMOVED FOR ACCESS.  ADJUSTED THE GIRT BAR FLOOR FITTING IAW MM 52-11-25-5.  TESTED DOOR WHEN CLOSED AND WITH DOOR SLIDE ARMED, THE SLIDE LIGHT OPERATES NORMALLY IAW MM 25-66-11-2-0.    FINISHED REACTIVATING THE SLIDE ARMING SYS AND INSTALLED THE SLIDE COVER.  LIGHT TEST GOOD.
